Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (206 KB) | Metadata | Table of Contents | RSMUP summary
Volume 137, 2017, pp. 185–201
DOI: 10.4171/RSMUP/137-9

Published online: 2017-05-12

Existence of stationary solutions for some integro-differential equations with superdiffusion

Vitali Vougalter[1] and Vitaly Volpert[2]

(1) University of Toronto, Canada
(2) Université Lyon 1, France

The work deals with the existence of solutions of an integro-differential equation arising in population dynamics in the case of anomalous diffusion. The proof of existence of solutions relies on a fixed point technique. Solvability conditions for non-Fredholm elliptic operators in unbounded domains are being used.

Keywords: Integro-differential equations, non Fredholm operators, Sobolev spaces

Vougalter Vitali, Volpert Vitaly: Existence of stationary solutions for some integro-differential equations with superdiffusion. Rend. Sem. Mat. Univ. Padova 137 (2017), 185-201. doi: 10.4171/RSMUP/137-9